MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that their v-go fell off.The patient stated that the device fell off when they were sleeping.The device was on the back of their right arm.Additional information obtained from the patient stated that the device fell off after ten hours of wear and it was their first day of using v-go.The patient reports following directions as stated in the v-go manual; skin cleaned, wiped with alcohol pad, dried, applied to skin, fingers rubbed/pressed along the adhesive edges.She did not press the needle release button.When the device fell off the needle was exposed.She did not reapply the device after it fell off.She decided to wait until she contacted the trainer to make sure it was applied correctly.It was reported that the device was available for return to the manufacturer for evaluation.However, to date, has not be received.
 
Additional Manufacturer Narrative
Device evaluation: one device was received and evaluated for the device fell off event complaint.Device #(b)(6) was received and inspected.Due to the used condition of the foam pad upon receipt, the original adhesion properties could not be verified.Functional tests were performed.The adhesive pad was probed and verified that there was a moderate amount of adhesion remaining.Testing verified that the adhesion strength was sufficient.The complaint about this device could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key18040140
Report Number1226572-2023-00124
Device Sequence Number17963848
Product Code LZG
UDI-Device Identifier40385609400030
UDI-Public(01)40385609400030(17)260201(10)FG223047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberV-GO 20
Device Lot NumberFG223047
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale